MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363800
Medical Device Problem Codes Stretched (1601); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 26may2025.It was reported that the coil was stretched.A 10mm x 40cm interlock-35 coil was advanced for embolization of the hepatic artery.However, the coil stretched when it entered the microcatheter.The procedure was completed with another of the same device.There were no patient complications as a result of this event, and the patient condition following procedure was stable.However, returned device analysis revealed the main coil was detached.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device was returned for analysis.Visual and microscopic inspection observed that the main coil, the rhv, the introducer sheath and the delivery wire were returned.The main coil was bent and stretched at the primary coil section.Moreover, the arm coil was detached.The delivery wire was stretched and the introducer sheath was also detached.Dimensional inspection was performed, and the main coil's zap tip outer diameter (od) and primary coil od passed the specification test.The dimensional inspection of the delivery wire's max wield od, max wire arm od and max wire od also passed the specification test.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22309676
Report Number2124215-2025-38459
Device Sequence Number7937430
Product Code KRD
UDI-Device Identifier08714729795513
UDI-Public(01)08714729795513(17)270628(10)34335293
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001363800
Device Catalogue NumberM001363800
Device Lot Number0034335293
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight78 KG